Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 76, Number 1

All articles in this issue are freely accessible.

Interpolation series for integral functions of exponential type
A. J. Macintyre.
Trans. Amer. Math. Soc. 76 (1954), 1-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0059366
The conformal rigidity of certain subdomains on a Riemann surface
H. L. Royden.
Trans. Amer. Math. Soc. 76 (1954), 14-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0059377
Representations of semisimple Lie groups. II
Harish-Chandra.
Trans. Amer. Math. Soc. 76 (1954), 26-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0058604
Infinite general linear groups
Richard V. Kadison.
Trans. Amer. Math. Soc. 76 (1954), 66-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060745
Iterative methods for solving partial difference equations of elliptic type
David Young.
Trans. Amer. Math. Soc. 76 (1954), 92-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0059635
An extension of a theorem of G. Szegö and its application to the study of stochastic processes
Ulf Grenander and Murray Rosenblatt.
Trans. Amer. Math. Soc. 76 (1954), 112-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0058902
Global structure of ordinary differential equations in the plane
L. Markus.
Trans. Amer. Math. Soc. 76 (1954), 127-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060657
Generalized $n$th primitives
R. D. James.
Trans. Amer. Math. Soc. 76 (1954), 149-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060002